# SDR SWAA2012091007443

- Difficulty date: June 29, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 65,527 hours, 61,350 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE FORE FLAP INBOARD OF NR 1 AUX TRACK BULL NOSE CHAFED.  REPAIRED FORE FLAP PER SRM AND AMM.
